# SDR ASOA201100633

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 17,440 hours, 16,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING  LEVEL  EMERGENCY FLOODLIGHT AT ROW 2  IS INOP. ( CABIN EMERGENCY LIGHTS: CEILING LEVEL EMERGENCY FLOODLIGHTS )  R & R ROW NR 2 CEILING LEVEL EMERGENCY FLOOD LIGHT BULB IAW AMM 33-51-16.  OPS CHECK GOOD DMIL NR 628548-2 CLEARED AND PLACARD REMOVED.
